MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Model Number 2P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.A review of tickets was performed for reagent lot number 32174un19.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the lactate dehydrogenase (ldh) for lot 32174un19 was identified.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) results generated on the architect c8000 processing module.The following data was provided: (b)(6) initial result = 1319 u/l, repeat = 176 u/l, reference range = 125 u/l to 243 u/l.No impact to patient management was reported.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9801967
Report Number1628664-2020-00093
Device Sequence Number13599714
Product Code CFG
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2020
Device Model Number2P56-21
Device Catalogue Number02P56-21
Device Lot Number32174UN19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1